- 0 Results
Lowest price: € 37.91, highest price: € 71.00, average price: € 47.66
1
The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds. (MN-44), Volume 44
Order
at wordery.com
£ 46.24
(aprox. € 50.64)
Order

The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds. (MN-44), Volume 44 - new book

ISBN: 9780691025971

The recent introduction of the Seiberg-Witten invariants of smooth four-manifolds has revolutionized the study of those manifolds. The invariants are gauge-theoretic in nature and are clo… More...

Nr. 9780691025971. Shipping costs:, , zzgl. Versandkosten., plus shipping costs
2
Order
at alibris.co.uk
€ 39.38
Order

Morgan, John W:

The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds. (Mn-44), Volume 44 - Paperback

1995, ISBN: 9780691025971

Trade paperback, Fine., Trade paperback (US). Glued binding. 130 p. Contains: Illustrations, black & white. Mathematical Notes, 44. In Stock. 100% Money Back Guarantee. Brand New, Perfect… More...

Shipping costs:plus shipping costs Castle Donington, Derbyshire, GreatBookPricesUK5
3
The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds (Mathematical Notes, Vol. 44): Volume 44 - Morgan, John W.
Order
at amazon.co.uk
£ 34.31
(aprox. € 37.91)
Shipment: € 5.30
Order
Morgan, John W.:
The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds (Mathematical Notes, Vol. 44): Volume 44 - Paperback

1995

ISBN: 9780691025971

Princeton University Press, Paperback, 138 Seiten, Publiziert: 1995-12-31T00:00:01Z, Produktgruppe: Book, 0.2 kg, Verkaufsrang: 4017623, Experiments, Instruments & Measurements, Science, … More...

Shipping costs:Die angegebenen Versandkosten können von den tatsächlichen Kosten abweichen. (EUR 5.30)
Paid advertisement
4
Order
at alibris.co.uk
€ 39.37
Order
John W. Morgan:
The Seiberg– Witten Equations and Applications to the Topology of Smooth Four– Manifolds. (Mn– 44), Volume 44 - Paperback

2003, ISBN: 9780691025971

Softcover, PLEASE NOTE, WE DO NOT SHIP TO DENMARK. New Book. Shipped from UK in 4 to 14 days. Established seller since 2000. Please note we cannot offer an expedited shipping service from… More...

Shipping costs:plus shipping costs Fairford, GLOUCESTERSHIRE, Books2anywhere
5
Order
at AbeBooks.de
€ 71.00
Shipment: € 61.54
Order
The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds (Mathematical Notes, Vol. 44) [Paperback] Morgan, John W. - new book

ISBN: 0691025975

[EAN: 9780691025971], Neubuch, New., [PU: Princeton University Press]

NEW BOOK. Shipping costs: EUR 61.54 BennettBooksLtd, San Diego, CA, U.S.A. [52101753] [Rating: 5 (von 5)]

Details of the book
The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds (Mathematical Notes, Vol. 44): Volume 44

Beginning with the groundbreaking work of Donaldson in about 1980 it became clear that gauge-theoretic invariants of principal bundles and connections were an important tool in the study of smooth four-dimensional manifolds. Donaldson showed the importance of the moduli space of antiself-dual connections. The next fifteen years saw an explosion of work in this area leading to computations of Donaldson polynomial invariants for a wide class of four-dimensional manifolds, especially algebraic surfaces.

Details of the book - The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds (Mathematical Notes, Vol. 44): Volume 44


EAN (ISBN-13): 9780691025971
ISBN (ISBN-10): 0691025975
Paperback
Publishing year: 1995
Publisher: Princeton University Press
130 Pages
Weight: 0,209 kg
Language: eng/Englisch

Book in our database since 2007-12-26T23:28:03+00:00 (London)
Detail page last modified on 2021-09-09T09:42:14+01:00 (London)
ISBN/EAN: 0691025975

ISBN - alternate spelling:
0-691-02597-5, 978-0-691-02597-1


More/other books that might be very similar to this book

Latest similar book:
9781400865161 The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds. (MN-44) (Janet Holmes)


< to archive...